On groups with full Banach mean value


Mathematica Scandinavica (1955)

  • Volume: 3, page 243-254
  • ISSN: 0025-5521; 1903-1807/e

How to cite


FOLNER, ERLING. "On groups with full Banach mean value." Mathematica Scandinavica 3 (1955): 243-254. <http://eudml.org/doc/165592>.

author = {FOLNER, ERLING},
journal = {Mathematica Scandinavica},
keywords = {group theory},
pages = {243-254},
title = {On groups with full Banach mean value},
url = {http://eudml.org/doc/165592},
volume = {3},
year = {1955},

TI - On groups with full Banach mean value
JO - Mathematica Scandinavica
PY - 1955
VL - 3
SP - 243
EP - 254
KW - group theory
UR - http://eudml.org/doc/165592
ER -

Citations in EuDML Documents

  1. Soyoung Moon, Amenable actions of amalgamated free products of free groups over a cyclic subgroup and generic property
  2. Jean Moulin Ollagnier, Didier Pinchon, Filtre moyennant et valeurs moyennes des capacités invariantes
  3. John Donnelly, A cancellative amenable ascending union of nonamenable semigroups
  4. Jean Larisse, Marches au hasard sur les demi-groupes discrets, III
  5. Alexander Yu. Ol’shanskii, Mark V. Sapir, Non-amenable finitely presented torsion-by-cyclic groups
  6. Jérémie Brieussel, Folner sets of alternate directed groups

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.